MathSciNet Relay Station
MathSciNet bibliographic data
MR553409 81E10 (53C05 57R22 58E20)
Daniel, M.; Viallet, C.-M. The geometrical setting of gauge theories of the Yang-Mills type. Rev. Modern Phys. 52 (1980), no. 1, 175–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement